MathSciNet Relay Station
MathSciNet bibliographic data
MR1926629 37J45 (34C25 47J30 58E05)
Xu, Yuan-Tong; Guo, Zhi-Ming Existence of periodic solutions to second-order Hamiltonian systems with potential indefinite in sign. Nonlinear Anal. 51 (2002), no. 7, 1273–1283.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement